# SDR 08FDEA01217

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5755 · Spoilers
- Part: Retainer
- Part number: A57246948201
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SPOILER OUTBD END HINGE RIB SEAL RETAINED IS CRACKED AND THE SEALS TORN.  REMOVED CHANNEL IAW A310-200 SRM 51-40-21.  MATERIAL ID IS 2024-0, 0.050; PO 583365.1 IAW A310-200 BRITISH AEROSPACE DWG A-572-46948; SRM 51-31-00; TABLE 3 AND SRM 57-51-11; FIG 7.  FABRICATED CHANNEL IAW A310-200 BRITISH AEROSPACE DWG A 572-46948.  HEAT TREATED 2024-0 TO 2024-T42 IAW TP 51003; REV A;  HRD 57/58 LOAD NR HTO 31908-6.  ALODINED; PRIMER AND PAINTED IAW A310-200 SRM 51-23-10.  ASSEMBLED SEAL AND RETAINER TO CHANNEL IAW A310-200 BRITISH AEROSPACE DWG A 572-46948.  INSTALLED CHANNEL IAW A310-200 SRM 51-40-21; PARA 6 AND 57-51-11; PG 56.
